# SDR 99ZZZX4372

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MODIFICATION PER THE SB 747-5342390, A CRACK OF 3 INCHES WAS FOUND IN STA 1480 LOWER BULKHEAD, RT FRAME WEB AFTER REMOVAL OF THE AFTER WEB SPACE.
